# SDR USAA2014031400003

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 49,258 hours, 20,302 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE DETECTOR FAULT.  MAINTENANCE RESET SDCU & CLEANED LAVATORY D SMOKE DETECTOR FILTER, OPERATIONS CHECKED NORMAL.
